Alert archive / North Dakota / Areal Flood Warnings in 2021
Areal Flood Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this areal flood warning at Jun 8, 2021, 3:57 PM CDT for Burleigh County, Emmons County, Kidder County, North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2021, 3:57 PM CDT (20:57 UTC)
- Expired
- Jun 8, 2021, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burleigh County, ND, Emmons County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 53 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 4:00 PM CDT | HEAVY RAIN 4.6 | 5 Ne Braddock, ND | REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 534 J/kg
- Mixed-layer CIN
- -518 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.5
The text
As transmitted.
360
WGUS43 KBIS 082057
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
357 PM CDT Tue Jun 8 2021
NDC015-029-043-090300-
/O.NEW.KBIS.FA.W.0002.210608T2057Z-210609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Emmons ND-Kidder ND-
357 PM CDT Tue Jun 8 2021
The National Weather Service in Bismarck has issued a
* Flood Warning for...
Southeastern Burleigh County in south central North Dakota...
North Central Emmons County in south central North Dakota...
Southwestern Kidder County in south central North Dakota...
* Until 1000 PM CDT Tuesday.
* At 357 PM CDT, local law enforcement reported flooding in the
warned area. Between 4 and 8 inches of rain have fallen.
* Some locations that will experience flooding include...
Hazelton and Braddock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4667 10026 4672 10016 4678 9993 4675 9984
4663 9976 4663 9992 4662 9992 4639 10029
4644 10037 4660 10032
$$
Hollan2 follow-up statements
010
WGUS83 KBIS 090015
FLSBIS
Flood Statement
National Weather Service Bismarck ND
715 PM CDT Tue Jun 8 2021
NDC015-029-043-090300-
/O.CON.KBIS.FA.W.0002.000000T0000Z-210609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Emmons ND-Kidder ND-
715 PM CDT Tue Jun 8 2021
...FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR
SOUTHEASTERN BURLEIGH, NORTH CENTRAL EMMONS, AND SOUTHWESTERN KIDDER
COUNTIES...
At 715 PM CDT, flooding continued across the warned area. Between 4
and 8 inches of rain have fallen.
Some locations that will experience flooding include...
Hazelton and Braddock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4667 10026 4672 10016 4678 9993 4675 9984
4663 9976 4663 9992 4662 9992 4639 10029
4644 10037 4660 10032
$$
Hollan393
WGUS83 KBIS 090256
FLSBIS
Flood Statement
National Weather Service Bismarck ND
956 PM CDT Tue Jun 8 2021
NDC015-029-043-090306-
/O.EXP.KBIS.FA.W.0002.000000T0000Z-210609T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Emmons ND-Kidder ND-
956 PM CDT Tue Jun 8 2021
...FLOOD WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR
SOUTHEASTERN BURLEIGH, NORTH CENTRAL EMMONS AND SOUTHWESTERN KIDDER
COUNTIES...
Although rain may continue through the night, flooding is no longer
expected to pose a threat. Please continue to heed remaining road
closures, and do not drive across any flooded roads.
LAT...LON 4667 10026 4672 10016 4678 9993 4675 9984
4663 9976 4663 9992 4662 9992 4639 10029
4644 10037 4660 10032
$$
AnglinWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this areal flood warning went out at Jun 8, 2:56 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 8, 2:56 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Bismarck ND 256 PM CDT Tue Jun 8 2021 .SHORT TERM...(This evening through Wednesday night) Issued at 255 PM CDT Tue Jun 8 2021 Severe weather potential through tonight highlights the short term forecast period. Ongoing strong to severe convection continues across portions of the central and south central as per previous discussions. These storms are firing along a warm front that is draped across the central which should allow convection to continue drifting north through the afternoon. The strongest storms will generally be along and to the warm side of the warm front. Large hail and damaging winds are the primary threats for this earlier activity. Flash flooding will also remain a threat with any of these training thunderstorms, especially across the south central. Attention then turns to the northwest late this afternoon and into tonight as height falls approach after 21z along with a stronger shortwave ejecting from the western longwave trough (likely closer to 00z). At the surface, a developing low will deepen near the border of eastern Wyoming and Montana before moving northeast into western North Dakota late this afternoon. This low, along with the warm front and surface trough extending north northeast of the low should be the focus of this later thunderstorm potential. Confidence is high that a complex of strong to severe storms will approach the northwest from eastern Montana this evening in an environment characterized by MLCAPE in the 1500 to 3000 J/kg and 0-6 km shear ranging from 35 to 50 knots (strongest shear will be near the Canadian border). Deep layer shear vectors in this area look to have a significant parallel component to the surface trough, which could suggest upscale growth and a linear storm mode with potentially embedded supercell structures/mesocyclones and bowing/line segments. Damaging wind gusts to 70 mph and large hail up to golf balls will be the primary hazards but a tornado or two cannot be ruled out. A conditional and better tornado threat may occur further east along the warm front if storms can form ahead of the surface trough. Here, low level and deep layer shear will be strong and the deep shear vectors should have a healthy orthogonal component to the warm front. If these storms can form and remain discrete a better tornado threat would evolve but confidence is low in this scenario given the lack of upper forcing and forecast CIN. There is lower confidence that storms may develop further south across the west central late this afternoon and evening ahead of the aforementioned line that develops in eastern Montana. Forcing here will be weaker, but if storms can develop, the deep shear vector will have a more orthogonal component to the surface trough which would mean more discrete cells. Shear will be weaker here, but if the storms can form, instability will be strong so transient supercell structures will be possible with mainly a hail and wind threat. Again, confidence is low that storms will form here, but the environment will be supportive of severe storms. Storms will move out of the north central and into Canada by early Wednesday morning and the rest of the day should be dry. Wednesday will be partly cloudy to mostly sunny with cooler temperatures northwest (in the mid to upper 70s) and continued very warm temperatures across portions of the south central and southeast (low to mid 90s). .LONG TERM...(Thursday through Tuesday) Issued at 255 PM CDT Tue Jun 8 2021 Not much has changed regarding our thoughts for severe weather potential towards the end of the week. On Thursday, a negatively tilted upper level trough swings northeast into the northern Plains, triggering another round of strong to severe convection. This feature will drive a strong frontal boundary eastward from eastern Montana into western ND by Thursday evening, and across the state overnight. The associated strong forcing, robust instability, and strong bulk and low level shear will bring all severe weather possibilities to the region. Bulk shear orthogonal to the north to south oriented frontal boundary would mean discrete cells initially, then likely growing upscale and morphing into a wind threat Thursday night. The timing of the frontal passage may very well keep discrete convection to our west, but a wind threat will still exist across all of western and central North Dakota Thursday night. The upper trough closes off over the northern Plains on Friday, bringing continued precipitation chances though much cooler weather. We finally dry out for the weekend as an upper level ridge rebuilds across the central CONUS. Seasonal temperatures early this weekend, then gets hot again late this weekend into early next week as the ridge amplifies. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 109 PM CDT Tue Jun 8 2021 A cluster of strong to severe thunderstorms continue early this afternoon across much of central and south central North Dakota. Anywhere under the heaviest cores of these storms, expect MVFR to IFR visibility categories with heavy rain and hail. Additional thunderstorm development is expected later this afternoon and evening across the west and north, some of which could also become severe. Expect breezy winds out of the south through the afternoon, but they could become erratic and gusty under any storms or out ahead of any storms. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ZH LONG TERM...NH/ZH AVIATION...ZH
Hazardous weather outlook, Jun 8, 3:02 PM CDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 302 PM CDT Tue Jun 8 2021 NDZ001>004-009>012-017>022-031>036-040>046-092015- Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Golden Valley- Billings-Stark-Morton-Burleigh-Kidder-Slope-Hettinger-Grant- Bowman-Adams-Sioux-Emmons- 302 PM CDT Tue Jun 8 2021 /202 PM MDT Tue Jun 8 2021/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight There is a chance of severe thunderstorms today and tonight. Large hail up to the size of tennis balls and damaging winds to 70 mph will be possible. A tornado or two will also be possible west central and northwest. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance for thunderstorms with severe weather on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. NDZ005-013-023-025-037-047-048-050-051-092015- Rolette-Pierce-Wells-Foster-Stutsman-Logan-La Moure-McIntosh- Dickey- 302 PM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...This Afternoon and Tonight There is a chance for thunderstorms tonight, A few storms could be strong to severe. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a chance for thunderstorms with severe weather on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter are encouraged to contact the National Weather Service with any severe weather reports. ZH
In the hours before
Local storm report, Jun 8, 1:08 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
108 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD HAZELTON 46.48N 100.28W
06/08/2021 EMMONS ND TRAINED SPOTTER
FLOODED STREETS AND YARDS IN HAZELTON.
MEASURED 5 INCHES OF RAIN SO FAR, AND IT WAS
STILL RAINING.
&&
CKLocal storm report, Jun 8, 1:30 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
130 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND GST 3 E MOFFIT 46.68N 100.24W
06/08/2021 M63 MPH BURLEIGH ND MESONET
MESONET STATION AT LONG LAKE NWR. TIME
ESTIMATED FROM RADAR.
&&
CKLocal storm report, Jun 8, 3:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
317 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 6 NW PRAIRIE KNIGHTS RE 46.34N 100.71W
06/08/2021 E1.75 INCH SIOUX ND TRAINED SPOTTER
HAIL WAS MOSTLY PEA SIZE, BUT THERE WERE
SOME LARGER STONES MIXED IN UP TO GOLF BALL
SIZE.
&&
CKLocal storm report, Jun 8, 3:42 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
342 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST ELGIN 46.40N 101.85W
06/08/2021 E60 MPH GRANT ND LAW ENFORCEMENT
&&
CKLocal storm report, Jun 8, 3:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
346 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 E ELGIN 46.40N 101.82W
06/08/2021 E1.00 INCH GRANT ND STORM CHASER
&&
CKLocal storm report, Jun 8, 3:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM HAIL 3 SE JAMESTOWN 46.88N 98.67W
06/08/2021 E1.00 INCH STUTSMAN ND PUBLIC
0730 AM TSTM WND DMG MEDINA 46.89N 99.30W
06/08/2021 STUTSMAN ND PUBLIC
DAMAGE TO SHED. REPORT RECEIVED VIA SOCIAL
MEDIA.
0750 AM TSTM WND GST 1 S MEDINA 46.88N 99.30W
06/08/2021 E70 MPH STUTSMAN ND LAW ENFORCEMENT
ESTIMATED 70 MPH WINDS WITH PEA SIZE HAIL.
0805 AM HEAVY RAIN MONTPELIER 46.70N 98.59W
06/08/2021 M5.03 INCH STUTSMAN ND CO-OP OBSERVER
STORM TOTAL FROM LAST NIGHT THROUGH THIS
MORNING.
0823 AM TSTM WND GST 1 SE MEDINA 46.88N 99.28W
06/08/2021 M70 MPH STUTSMAN ND MESONET
DOT SENSOR REPORTED A 70 MPH WIND GUST.
0940 AM HAIL 2 E STEELE 46.85N 99.87W
06/08/2021 E0.88 INCH KIDDER ND TRAINED SPOTTER
A LOT OF HAIL, SOME UP TO THE SIZE OF A
NICKEL.
0940 AM HAIL 5 SSW STEELE 46.79N 99.94W
06/08/2021 E0.75 INCH KIDDER ND TRAINED SPOTTER
0945 AM HAIL TAPPEN 46.87N 99.64W
06/08/2021 E0.88 INCH KIDDER ND PUBLIC
PEA TO NICKEL SIZE HAIL. REPORT RELAYED VIA
SOCIAL MEDIA.
1015 AM TSTM WND DMG 4 E STEELE 46.86N 99.84W
06/08/2021 KIDDER ND LAW ENFORCEMENT
TREES DOWN, REPORTED BY LAW ENFORCEMENT.
1020 AM TSTM WND DMG STEELE 46.85N 99.92W
06/08/2021 KIDDER ND EMERGENCY MNGR
TREES DOWN IN STEELE.
1145 AM HAIL 2 NE HAZELTON 46.51N 100.25W
06/08/2021 E1.50 INCH EMMONS ND PUBLIC
HAIL WAS ACCOMPANIED BY A FEW WIND GUSTS TO
60 MPH. MEASURED 4 INCHES OF RAIN AS OF 1145
AM AND IT WAS STILL RAINING.
1200 PM FLASH FLOOD STEELE 46.85N 99.92W
06/08/2021 KIDDER ND LAW ENFORCEMENT
SEVERAL ROADS WERE REPORTED TO BE UNDER
WATER IN STEELE. MEASURED 4.30 INCHES OF
RAIN AS OF NOON AT THE COUNTY COURTHOUSE.
1247 PM TSTM WND GST 3 E MOFFIT 46.68N 100.24W
06/08/2021 M63 MPH BURLEIGH ND MESONET
MESONET STATION AT LONG LAKE NWR. TIME
ESTIMATED FROM RADAR.
0105 PM FLASH FLOOD HAZELTON 46.48N 100.28W
06/08/2021 EMMONS ND TRAINED SPOTTER
FLOODED STREETS AND YARDS IN HAZELTON.
MEASURED 5 INCHES OF RAIN SO FAR, AND IT WAS
STILL RAINING.
0130 PM HAIL 6 NW PRAIRIE KNIGHTS RE 46.34N 100.71W
06/08/2021 E1.75 INCH SIOUX ND TRAINED SPOTTER
HAIL WAS MOSTLY PEA SIZE, BUT THERE WERE
SOME LARGER STONES MIXED IN UP TO GOLF BALL
SIZE.
0335 PM TSTM WND GST ELGIN 46.40N 101.85W
06/08/2021 E60 MPH GRANT ND LAW ENFORCEMENT
0340 PM HAIL 1 E ELGIN 46.40N 101.82W
06/08/2021 E1.00 INCH GRANT ND STORM CHASER
&&The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:38 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 67 min |
| Jun 7, 7:44 PM CDT | Special Weather Statement | BIS | Emmons | 31 min |
| Jun 7, 7:58 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 32 min |
| Jun 7, 8:01 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 44 min |
| Jun 7, 8:23 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 52 min |
| Jun 7, 8:44 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 61 min |
| Jun 7, 8:50 PM CDT | Tornado Warning | BIS | LaMoure, Stutsman | 25 min |
| Jun 7, 9:26 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 64 min |
| Jun 7, 10:07 PM CDT | Special Weather Statement | BIS | Dickey | 38 min |
| Jun 7, 10:57 PM CDT | Special Weather Statement | BIS | Logan | 48 min |
| Jun 7, 11:36 PM CDT | Special Weather Statement | BIS | LaMoure | 39 min |
| Jun 7, 11:41 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 49 min |
| Jun 7, 11:51 PM CDT | Severe Thunderstorm Warning | BIS | Logan, McIntosh | 39 min |
| Jun 8, 12:26 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 28 min |
| Jun 8, 1:44 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 61 min |
| Jun 8, 1:53 AM CDT | Special Weather Statement | BIS | Stutsman | 37 min |
| Jun 8, 2:27 AM CDT | Special Weather Statement | BIS | Stutsman | 33 min |
| Jun 8, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 61 min |
| Jun 8, 2:56 AM CDT | Special Weather Statement | BIS | Stutsman | 34 min |
| Jun 8, 3:11 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 28 min |
| Jun 8, 3:58 AM CDT | Areal Flood Advisory | BIS | LaMoure, Stutsman | 4 hr |
| Jun 8, 4:00 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jun 8, 4:46 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 59 min |
| Jun 8, 4:57 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 63 min |
| Jun 8, 5:13 AM CDT | Areal Flood Advisory | BIS | Stutsman | 3 hr |
| Jun 8, 6:00 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 60 min |
| Jun 8, 6:09 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 66 min |
| Jun 8, 7:07 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 38 min |
| Jun 8, 7:50 AM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 55 min |
| Jun 8, 8:02 AM CDT | Severe Thunderstorm Warning | BIS | Kidder | 43 min |
| Jun 8, 8:15 AM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 3 hr |
| Jun 8, 9:04 AM CDT | Severe Thunderstorm Warning | BIS | Kidder | 41 min |
| Jun 8, 10:06 AM CDT | Severe Thunderstorm Warning | BIS | Kidder | 39 min |
| Jun 8, 10:44 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan | 46 min |
| Jun 8, 11:07 AM CDT | Flash Flood Warning | BIS | Kidder | 3 hr |
| Jun 8, 11:27 AM CDT | Severe Thunderstorm Warning | BIS | Emmons | 33 min |
| Jun 8, 11:44 AM CDT | Areal Flood Advisory | BIS | Kidder, LaMoure, Stutsman | 4 hr |
| Jun 8, 12:05 PM CDT | Special Weather Statement | BIS | Emmons | 55 min |
| Jun 8, 12:23 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 52 min |
| Jun 8, 12:32 PM CDT | Flash Flood Warning | BIS | Burleigh, Emmons | 3 hr |
| Jun 8, 12:59 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 61 min |
| Jun 8, 1:39 PM CDT | Flash Flood Warning | BIS | Burleigh, Emmons, Kidder | 2 hr |
| Jun 8, 1:45 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jun 8, 2:00 PM CDT | Areal Flood Warning | BIS | Kidder | 2 hr |
| Jun 8, 2:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 62 min |
| Jun 8, 3:34 PM CDT | Areal Flood Advisory | BIS | Grant, Morton, Sioux | 3 hr |
| Jun 8, 3:45 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 60 min |
| Jun 8, 3:50 PM CDT | Flash Flood Warning | BIS | Grant, Morton | 3 hr |
| Jun 8, 4:04 PM CDT | Areal Flood Advisory | BIS | LaMoure, Stutsman | 10 hr |
| Jun 8, 4:26 PM CDT | Special Weather Statement | BIS | Burleigh | 34 min |
| Jun 8, 4:41 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 49 min |
| Jun 8, 4:50 PM CDT | Special Weather Statement | BIS | Adams | 40 min |
| Jun 8, 5:28 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 32 min |
| Jun 8, 6:31 PM CDT | Areal Flood Advisory | BIS | Sioux | 10 hr |
| Jun 8, 6:32 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, McKenzie | 58 min |
Nearby
Areal Flood Warnings in North Dakota, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.